| Catalog Number |
5444-0-710 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient developed an infection after the initial surgery that leaked from their eye.During the investigation of the infection, part of the implant had to be removed.
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Additional information: h6.Correction: d2a.It was determined after receiving further clarification, this event for this product was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.The reported infection and subsequent partial implant removal were investigated.Review of sterilization records, environmental monitoring data, and packaging controls identified no deviations.Medical assessment concluded that the device did not cause or contribute to the reported infection.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.